Alert archive / Arizona / Wind Advisories in 2009
Wind Advisory 16, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Oct 26, 2009, 2:21 PM MST. It took effect at Oct 27, 2009, 11:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2009, 2:21 PM MST (21:21 UTC)
- In effect from
- Oct 27, 2009, 11:00 AM MST
- Expired
- Oct 27, 2009, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTWC 262121 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 221 PM MST MON OCT 26 2009 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY FOR MOST OF SOUTHEAST ARIZONA... AZZ019-030>035-270530- /O.NEW.KTWC.WI.Y.0016.091027T1800Z-091028T0300Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...AJO...SELLS... TUCSON...NOGALES...SIERRA VISTA 221 PM MST MON OCT 26 2009 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. SOUTHWEST TO WEST WINDS OF 25 TO 30 MPH WITH GUSTS NEAR 40 MPH WILL DEVELOP TUESDAY AS A STORM SYSTEM APPROACHES THE REGION. AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE WITH LOW VISIBILITIES IN DUST PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
6 follow-up statements
000 WWUS75 KTWC 270025 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 525 PM MST MON OCT 26 2009 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY FOR ALL OF SOUTHEAST ARIZONA... AZZ029-270530- /O.EXA.KTWC.WI.Y.0016.091027T1800Z-091028T0300Z/ SOUTHEAST PINAL COUNTY- INCLUDING THE CITY OF...ORACLE 525 PM MST MON OCT 26 2009 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. SOUTHWEST TO WEST WINDS OF 25 TO 30 MPH WITH GUSTS NEAR 40 MPH WILL DEVELOP TUESDAY AS A STORM SYSTEM APPROACHES THE REGION. AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE WITH LOW VISIBILITIES IN DUST PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ019-030>035-270530- /O.CON.KTWC.WI.Y.0016.091027T1800Z-091028T0300Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...AJO...SELLS... TUCSON...NOGALES...SIERRA VISTA 525 PM MST MON OCT 26 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. SOUTHWEST TO WEST WINDS OF 25 TO 30 MPH WITH GUSTS NEAR 40 MPH WILL DEVELOP TUESDAY AS A STORM SYSTEM APPROACHES THE REGION. AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE WITH LOW VISIBILITIES IN DUST PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KTWC 270450 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 950 PM MST MON OCT 26 2009 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY FOR ALL OF SOUTHEAST ARIZONA... AZZ019-029>035-271300- /O.CON.KTWC.WI.Y.0016.091027T1800Z-091028T0300Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...AJO... SELLS...TUCSON...NOGALES...SIERRA VISTA 950 PM MST MON OCT 26 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. SOUTHWEST TO WEST WINDS OF 25 TO 30 MPH WITH GUSTS NEAR 40 MPH WILL DEVELOP TUESDAY AS A STORM SYSTEM APPROACHES THE REGION. AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE WITH LOW VISIBILITIES IN DUST PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KTWC 270934 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 234 AM MST TUE OCT 27 2009 ...WIND ADVISORY TODAY FOR ALL OF SOUTHEAST ARIZONA... AZZ029-031>034-271800- /O.CON.KTWC.WI.Y.0016.091027T1800Z-091028T0300Z/ SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- INCLUDING THE CITIES OF...ORACLE...AJO...SELLS...TUCSON...NOGALES 234 AM MST TUE OCT 27 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. A STRONG WEATHER DISTURBANCE MAKING ITS WAY SOUTH THROUGH THE GREAT BASIN WILL RESULT IN WINDY CONDITIONS ACROSS ALL OF SOUTHEAST ARIZONA TODAY. WINDS WILL INITIALLY START OFF FROM THE SOUTH AT 5 TO 15 MPH THIS MORNING...THEN RAPIDLY SHIFT TO THE SOUTHWEST AND INCREASE TO 25 AND 30 MPH. WIND GUSTS TO 40 MPH WILL BE POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING...WITH GUSTS AS HIGH AS 45 MPH POSSIBLE ON THE MOUNTAIN TOPS. THESE WINDS WILL BE CAPABLE OF PRODUCING AREAS OF BLOWING DUST... WITH BRIEF REDUCTIONS TO VISIBILITIES BELOW A HALF MILE IN DUST PRONE AREAS. WINDS WILL TAPER OFF THIS EVENING BUT REMAIN BREEZY THROUGH THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ019-030-035-271800- /O.CON.KTWC.WI.Y.0016.091027T1800Z-091028T0300Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...SIERRA VISTA 234 AM MST TUE OCT 27 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. A STRONG WEATHER DISTURBANCE MAKING ITS WAY SOUTH THROUGH THE GREAT BASIN WILL RESULT IN WINDY CONDITIONS ACROSS ALL OF SOUTHEAST ARIZONA TODAY. WINDS WILL INITIALLY START OFF FROM THE SOUTH AT 5 TO 15 MPH THIS MORNING...THEN RAPIDLY SHIFT TO THE SOUTHWEST AND INCREASE TO 25 AND 35 MPH. WIND GUSTS TO 45 MPH WILL BE POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING...WITH GUSTS AS HIGH AS 50 MPH POSSIBLE ON THE MOUNTAIN TOPS. THESE WINDS WILL BE CAPABLE OF PRODUCING AREAS OF BLOWING DUST... WITH BRIEF REDUCTIONS TO VISIBILITIES BELOW A HALF MILE IN DUST PRONE AREAS. ALTHOUGH WINDS WILL WEAKEN THIS EVENING...BREEZY TO WINDY CONDITIONS WILL PERSIST THROUGH THE OVERNIGHT HOURS...WITH WIND GUSTS AS HIGH AS 40 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KTWC 271758 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1058 AM MST TUE OCT 27 2009 ...WIND ADVISORY TODAY FOR ALL OF SOUTHEAST ARIZONA... AZZ029-031>034-280200- /O.CON.KTWC.WI.Y.0016.091027T1800Z-091028T0300Z/ SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- INCLUDING THE CITIES OF...ORACLE...AJO...SELLS...TUCSON...NOGALES 1058 AM MST TUE OCT 27 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STRONG WEATHER DISTURBANCE PUSHING SOUTHEAST THROUGH NEVADA WILL RESULT IN WINDY CONDITIONS ACROSS ALL OF SOUTHEAST ARIZONA TODAY. SOUTH WINDS AT 5 TO 15 MPH WILL RAPIDLY SHIFT TO THE SOUTHWEST AND INCREASE TO 25 AND 30 MPH DURING THE EARLY AFTERNOON HOURS. WIND GUSTS TO 40 MPH WILL BE POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING HOURS...WITH GUSTS AS HIGH AS 45 MPH POSSIBLE ON THE MOUNTAIN TOPS. THESE WINDS WILL BE CAPABLE OF PRODUCING AREAS OF BLOWING DUST... WITH BRIEF REDUCTIONS TO VISIBILITIES BELOW A HALF MILE IN DUST PRONE AREAS. WINDS WILL TAPER OFF THIS EVENING BUT REMAIN BREEZY THROUGH THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ019-030-035-280200- /O.CON.KTWC.WI.Y.0016.091027T1800Z-091028T0300Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...SIERRA VISTA 1058 AM MST TUE OCT 27 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STRONG WEATHER DISTURBANCE PUSHING SOUTHEAST THROUGH NEVADA WILL RESULT IN WINDY CONDITIONS ACROSS ALL OF SOUTHEAST ARIZONA TODAY. SOUTH WINDS AT 5 TO 15 MPH WILL RAPIDLY SHIFT TO THE SOUTHWEST AND INCREASE TO 25 AND 35 MPH DURING THE EARLY AFTERNOON HOURS. WIND GUSTS TO 45 MPH WILL BE POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING...WITH GUSTS AS HIGH AS 50 MPH POSSIBLE ON THE MOUNTAIN TOPS. THESE WINDS WILL BE CAPABLE OF PRODUCING AREAS OF BLOWING DUST... WITH BRIEF REDUCTIONS TO VISIBILITIES BELOW A HALF MILE IN DUST PRONE AREAS. ALTHOUGH WINDS WILL WEAKEN THIS EVENING...BREEZY TO WINDY CONDITIONS WILL PERSIST THROUGH THE OVERNIGHT HOURS...WITH WIND GUSTS AS HIGH AS 40 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KTWC 272230 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 330 PM MST TUE OCT 27 2009 ...WIND ADVISORY TODAY FOR ALL OF SOUTHEAST ARIZONA... AZZ029-031>034-280300- /O.CON.KTWC.WI.Y.0016.000000T0000Z-091028T0300Z/ SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- INCLUDING THE CITIES OF...ORACLE...AJO...SELLS...TUCSON...NOGALES 330 PM MST TUE OCT 27 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STRONG STORM SYSTEM AND FRONTAL BOUNDARY PUSHING RAPIDLY SOUTHEAST ACROSS NORTHWEST ARIZONA HAVE RESULTED IN WINDY CONDITIONS ACROSS SOUTHEAST ARIZONA. SOUTHWEST WINDS OF 20 AND 30 MPH WITH GUSTS TO AROUND 45 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON HOURS AND INTO THE EARLY EVENING HOURS TONIGHT. THESE WINDS WILL BE CAPABLE OF PRODUCING AREAS OF BLOWING DUST... WITH BRIEF REDUCTIONS TO VISIBILITIES BELOW A HALF MILE IN DUST PRONE AREAS. WINDS WILL TAPER OFF THIS EVENING BUT REMAIN BREEZY THROUGH THE OVERNIGHT HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AZZ019-030-035-280300- /O.CON.KTWC.WI.Y.0016.000000T0000Z-091028T0300Z/ NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- INCLUDING THE CITIES OF...CLIFTON...SAFFORD...SIERRA VISTA 330 PM MST TUE OCT 27 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STRONG STORM SYSTEM AND FRONTAL BOUNDARY PUSHING RAPIDLY SOUTHEAST ACROSS NORTHWEST ARIZONA HAVE RESULTED IN WINDY CONDITIONS ACROSS SOUTHEAST ARIZONA. SOUTHWEST WINDS OF 25 AND 35 MPH WITH GUSTS TO AROUND 50 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON HOURS AND INTO THE EARLY EVENING HOURS TONIGHT. THESE WINDS WILL BE CAPABLE OF PRODUCING AREAS OF BLOWING DUST... WITH BRIEF REDUCTIONS TO VISIBILITIES BELOW A HALF MILE IN DUST PRONE AREAS. ALTHOUGH WINDS WILL WEAKEN THIS EVENING...BREEZY TO WINDY CONDITIONS WILL PERSIST THROUGH THE OVERNIGHT HOURS...WITH WIND GUSTS AS HIGH AS 35 MPH POSSIBLE IN THE HIGHER ELEVATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KTWC 280305 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 805 PM MST TUE OCT 27 2009 AZZ019-029>035-280415- /O.EXP.KTWC.WI.Y.0016.000000T0000Z-091028T0300Z/ NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...AJO... SELLS...TUCSON...NOGALES...SIERRA VISTA 805 PM MST TUE OCT 27 2009 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL MOVE ACROSS SOUTHEAST ARIZONA TONIGHT. EXPECT SUSTAINED WINDS FROM THE SOUTHWEST AND WEST OF 15 TO 25 MPH WITH OCCASIONAL GUSTS TO NEAR 35 MPH EARLY THIS EVENING...THEN WINDS WILL SHIFT TO THE WEST AND NORTHWEST AFTER MIDNIGHT WITH THE FRONTAL PASSAGE. STRONG AND GUSTY NORTHWEST WINDS ARE FORECAST WEDNESDAY ESPECIALLY EAST OF TUCSON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Oct 26, 2:10 PM MST, 11 minutes earlier.
Area forecast discussion, Oct 26, 2:10 PM MST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 210 PM MST MON OCT 26 2009 .SYNOPSIS...A BIG CHANGE IN THE WEATHER CAN BE EXPECTED THIS WEEK AS A SIGNIFICANT STORM HITS THE REGION. AN UNSEASONABLY STRONG WEATHER SYSTEM AND COLD FRONT WILL PASS THROUGH THE REGION TUESDAY INTO WEDNESDAY. STRONG SOUTHWEST TO WEST WINDS AND AREAS OF BLOWING DUST CAN BE ANTICIPATED TUESDAY AS THE STORM APPROACHES. STRONG WINDS WILL BE FOLLOWED BY NEAR RECORD COLD...THE FIRST MOUNTAIN SNOW AND FIRST WIDESPREAD FREEZE OF THE SEASON. WEAK HIGH PRESSURE WILL BUILD OVER THE REGION TOWARD THE END OF THE WEEK FOR LESS WIND AND WARMER TEMPERATURES. && .DISCUSSION...A SIGNIFICANT CHANGE IN THE WEATHER CAN BE EXPECTED STARTING TUESDAY AS THE STORM SYSTEM IMPACTING THE PACIFIC NORTHWEST TODAY PASSES THROUGH THE REGION. THE MAIN FOCUS WILL BE ON THE WIND INITIALLY FOLLOWED BY COLDER TEMPERATURES...WITH THE FIRST WIDESPREAD FREEZE EXPECTED WEDNESDAY NIGHT/THURSDAY MORNING. LATEST MODELS SHOWED SOMEWHAT LIMITED MOISTURE ASSOCIATED WITH THIS SYSTEM...SO PRECIPITATION CHANCES AND AMOUNTS HAVE BEEN TRIMMED BACK A BIT FOR THE WESTERN DESERTS. THE BEST CHANCE OF PRECIPITATION WILL BE ACROSS THE EASTERN CWA LATE TUESDAY NIGHT AND WEDNESDAY. STILL EXPECT SEVERAL INCHES OF SNOWFALL IN THE WHITE MOUNTAINS...BUT NOT ENOUGH TO WARRANT AN ADVISORY AT THIS POINT. SINCE MOISTURE WILL BE LIMITED...THE MAIN THREATS WILL BE WIND AND AREAS OF BLOWING DUST TUESDAY...WITH WIND A CONCERN AGAIN WEDNESDAY ACROSS EASTERN SECTIONS. THE SYSTEM WILL USHER IN MUCH COLDER TEMPERATURES WITH HIGHS PEAKING ABOUT 18 TO 20 DEGREES LOWER WEDNESDAY FROM PROJECTED READINGS TUESDAY. COULD EVEN SET A FEW RECORDS FOR LOWEST HIGH TEMPERATURES WEDNESDAY. ONCE THE SYSTEM PASSES EAST OF THE REGION...FREEZING TEMPERATURES WILL BE THE FOCUS FOR WEDNESDAY NIGHT AND THURSDAY NIGHT. MOST AREAS FROM TUCSON EASTWARD WILL EXPERIENCE FREEZING TEMPERATURES BOTH NIGHTS. THE HEADLINES FOR NOW INCLUDE A WIND ADVISORY FOR MOST OF THE AREA TUESDAY ALONG WITH A RED FLAG WARNING. PLEASE REFER TO THE BULLETINS FOR MORE DETAILS. && .AVIATION...MAINLY SCT CLOUDS WILL MOVE IN ABOVE 15K FT AGL INTO TUESDAY AHEAD OF A STORM SYSTEM MOVING INTO THE PACIFIC NORTHWEST. AS THIS STORM SYSTEM MOVES SOUTH TOWARD ARIZONA THE GRADIENT WILL INCREASE...RESULTING IN STRONG AND GUSTY OUT OF THE SOUTHWEST WINDS OF 15-25 KTS WITH GUSTS TO 35 KTS AFTER 18Z. THESE GUSTY WINDS WILL DIMINISH TO 10-20 KTS TUESDAY NIGHT WITH STRONGER WINDS CONTINUING IN AND NEAR THE HIGHER TERRAIN AS A COLD FRONT CROSSES THE AREA. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...A MAJOR STORM SYSTEM FOR LATE OCTOBER THAT IS NOW MOVING INTO THE PACIFIC NORTHWEST WILL DIVE SOUTHWARD TOWARDS ARIZONA OVER THE NEXT COUPLE OF DAYS WITH RAPIDLY CHANGING WEATHER CONDITIONS. AS THE STORM APPROACHES TUESDAY...THE PRESSURE GRADIENT WILL INCREASE RATHER RAPIDLY WITH CONTINUED MILD TEMPERATURES. THIS STRONG GRADIENT WILL RESULT IN GUSTY SOUTHWESTERLY 20 FT WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH. IN ADDITION...THE AIR MASS WILL REMAIN DRY ENOUGH THAT MINIMUM RELATIVE HUMIDITY VALUES WILL BE 10 TO 15 PERCENT TUESDAY. THUS...A RED FLAG WARNING HAS BEEN ISSUED FOR TUESDAY ACROSS ALL OF SOUTHEAST ARIZONA. A COLD FRONT WILL MOVE THROUGH TUESDAY NIGHT WHICH WILL BRING IN ADDITIONAL MOISTURE WITH THE CHANCE OF SOME SHOWERS AS THE RED FLAG THREAT ENDS. HOWEVER... THE WINDS WILL REMAIN STRONG ESPECIALLY ACROSS THE MOUNTAINS. MUCH COLDER TEMPERATURES AND THE CHANCE OF SHOWERS WILL CONTINUE WEDNESDAY WITH THE BULK OF THE GUSTY WINDS EAST OF TUCSON. THEREAFTER...A GRADUAL WARMUP IN TEMPERATURES WILL OCCUR INTO THE WEEKEND WITH DRY WESTERLY FLOW ALOFT. && .CLIMATE...THE STORM SYSTEM IMPACTING THE REGION TUESDAY INTO WEDNESDAY WILL BE ONE OF THE COLDEST STORMS TO HIT ARIZONA DURING THE MONTH OF OCTOBER SINCE THE EARLY 1970S. THIS STORM MAY SET A FEW RECORDS FOR THE COLDEST HIGH TEMPERATURES WEDNESDAY AND LOW TEMPERATURES FOR THURSDAY. SITE RECORD LOW HIGH WED 28TH RECORD LOW THU 29TH TUCSON 61 IN 1996 32 IN 1912 AJO 63 IN 1972 38 IN 1971 ORACLE 52 IN 1996 31 IN 1996 DOUGLAS 53 IN 1976 27 IN 1990 SIERRA VISTA 52 IN 1976 29 IN 1911 SAFFORD 48 IN 1976 25 IN 1991 A MORE COMPLETE LIST CAN BE FOUND AT WEATHER.GOV/TUCSON && .TWC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 8 PM MST TUESDAY FOR AZZ146>148. WIND ADVISORY FROM 11 AM TO 8 PM MST TUESDAY FOR AZZ019-030>035. WEATHER.GOV/TUCSON
Hazardous weather outlook, Oct 26, 9:10 AM MST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 910 AM MST MON OCT 26 2009 AZZ033>035-262315- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 910 AM MST MON OCT 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. ...FIRE WEATHER WATCH TUESDAY... .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN UNUSUALLY EARLY...COLD AND STRONG GULF OF ALASKA STORM WILL AFFECT THE AREA TUESDAY THROUGH THURSDAY. A FIRE WEATHER WEATHER WATCH HAS ALREADY BEEN ISSUED IN ADVANCE OF THIS SYSTEM FROM TUESDAY MORNING INTO TUESDAY EVENING. SEE RFWTWC /WWUS85 KTWC/ FOR MORE INFORMATION. SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL PRECEDE THE STORM ON TUESDAY AFTERNOON AND NIGHT. A ROUND OF RAIN AND MOUNTAIN SNOW SHOWERS WILL ACCOMPANY THE STRONG COLD FRONT WEDNESDAY WITH SNOW LEVELS FALLING TO 5000 FEET...AND ACCUMULATIONS OF 2 TO 4 INCHES POSSIBLE ABOVE 7000 FEET. TEMPERATURES WILL BE 20 TO 25 DEGREES COLDER ON WEDNESDAY...WITH FREEZING TEMPERATURES IN THE VALLEYS SOUTH AND EAST OF TUCSON PROBABLE WEDNESDAY NIGHT AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-030-262315- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 910 AM MST MON OCT 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. ...FIRE WEATHER WATCH TUESDAY... .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN UNUSUALLY EARLY...COLD AND STRONG GULF OF ALASKA STORM WILL AFFECT THE AREA TUESDAY THROUGH THURSDAY. A FIRE WEATHER WEATHER WATCH HAS ALREADY BEEN ISSUED IN ADVANCE OF THIS SYSTEM FROM TUESDAY MORNING INTO TUESDAY EVENING. SEE RFWTWC /WWUS85 KTWC/ FOR MORE INFORMATION. SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL PRECEDE THE STORM ON TUESDAY AFTERNOON AND NIGHT. A ROUND OF RAIN AND MOUNTAIN SNOW SHOWERS WILL ACCOMPANY THE STRONG COLD FRONT LATE TUESDAY NIGHT INTO WEDNESDAY WITH SNOW LEVELS FALLING TO 4500 FEET...AND ACCUMULATIONS OF 4 TO 7 INCHES POSSIBLE ABOVE 6000 FEET. TEMPERATURES WILL BE 20 TO 25 DEGREES COLDER ON WEDNESDAY... WITH FREEZING TEMPERATURES IN THE VALLEYS PROBABLE BOTH WEDNESDAY AND THURSDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031-032-262315- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 910 AM MST MON OCT 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. ...FIRE WEATHER WATCH TUESDAY... .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN UNUSUALLY EARLY...COLD AND STRONG GULF OF ALASKA STORM WILL AFFECT THE AREA TUESDAY THROUGH THURSDAY. A FIRE WEATHER WEATHER WATCH HAS ALREADY BEEN ISSUED IN ADVANCE OF THIS SYSTEM FROM TUESDAY MORNING INTO TUESDAY EVENING. SEE RFWTWC /WWUS85 KTWC/ FOR MORE INFORMATION. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL PRECEDE THE STORM ON TUESDAY AFTERNOON AND NIGHT. A ROUND OF SHOWERS WILL ACCOMPANY THE STRONG COLD FRONT WEDNESDAY...WITH SOME RAIN AND SNOW MIX POSSIBLE NEAR ORACLE...AND MINOR SNOW ACCUMULATIONS POSSIBLE ON KITT PEAK. TEMPERATURES WILL BE 20 TO 25 DEGREES COLDER ON WEDNESDAY... WITH NEAR FREEZING TEMPERATURES POSSIBLE IN THE SOME OF THE COLDEST VALLEYS NEAR SASABE AND ORACLE BOTH WEDNESDAY AND THURSDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 1:49 PM MST | Red Flag Warning | TWC | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.